How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10226
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I am a 79 year old man diabetic had lung cancer surgery in

Customer Question

I am a 79 year old man diabetic had lung cancer surgery in 2013 I woke up this morning with blood on my legs and underwear bleeding from my penis the only new drug I am taking is saxagliptin what is the signafigance of this?
Submitted: 1 month ago.
Category: Medical
Expert:  Anthony Bray, MD replied 1 month ago.


STOP the Saxagliptin immediately and call your doctor at first opportunity !!

Blood in the urine and bladder pain are reported as potential side effects of this drug..

Follow up with your doctor on the bleeding in the urine however as well ..

It is possible that other issues could be going on or potential risk ( such as a clot blocking the bladder for example)

I hope that this information is helpful for you!

let me know if you have further questions or concerns. I will be happy to get back with you!

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback.

Thank you and Best Regards,

Anthony Bray MD

Related Medical Questions